# SDR YENA2022090600873

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 65,224 hours, 23,648 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FRAME SEGMENT 1 AT THE OVERWING EMERGENCY EXIT DOOR (FWD LH EEH DOOR 833) CRACK L=0.196 INCH APPROX; REF AEROMAN N/R 2022-408533 WO 2022-178/1 ACCOMPLISHED EC# A320-52-1144 ON EMERGENCY EXIT DOOR 833 FOR REPLACEMENT OF FRAME REINFORCE DOOR STRUCTURE.
